# SDR AALA2019041549007

- Difficulty date: April 12, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 59,590 hours, 24,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS ENTRY LIGHT AT FORWARD DOOR IS NOT WORKING OR VERY DIM. REPLACED BALLAST FOR ENTRY LIGHT IAW AMM 33-22-00.
